# SDR 95ZZZX738

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6007D
- Make and model: Beech C 23
- Aircraft serial: M2123
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Housing Assy
- Part number: 16981001127
- Condition: Damaged
- Location: Nlg
- Component: 16981001127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF NOSE GEAR STRUT, WHERE STEERING COLLAR ATTACHES, IS SHEARED OFF.  ONE STEERING LIMIT STOP BOLT IS SHEARED OFF.  OTHER STOP BOLT IS DAMAGED.  THE STOP STRIKE IS DAMAGED (BENT).  SHIMMY DAMPENER IS BENT AND DISTORTED.  NOSE STEERING ROD END, WHERE IT ATTACHES TO COLLAR, IS BENT.
